# SDR IPXA2019103098437

- Difficulty date: October 26, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Bracket
- Part number: 2024T3511
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGR/H HORIZONTAL STA UPPER APRON FWD ATTACH BRACKET CRACKEDFABBED NEW BRACKET & INSTALLED SRM 51-40-21
